File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Nonexistence theorems for Yang-Mills fields and harmonic maps in the Schwarzschild spacetime (II)

TitleNonexistence theorems for Yang-Mills fields and harmonic maps in the Schwarzschild spacetime (II)
Authors
Issue Date1987
PublisherSpringer Verlag Dordrecht. The Journal's web site is located at http://springerlink.metapress.com/openurl.asp?genre=journal&issn=0377-9017
Citation
Letters In Mathematical Physics, 1987, v. 14 n. 4, p. 343-351 How to Cite?
AbstractWe continue the study of the nonexistence of static pure Yang-Mills fields and harmonic maps defined on the Schwarzschild spacetime outside the black hole. Both the conditions on the regions and on the energy density are improved. For the case of harmonic maps, the region is precisely the best one, i.e., r≥2 M, as was conjectured in Lett. Math. Phys.14, 253 (1987). © 1987 D. Reidel Publishing Company.
Persistent Identifierhttp://hdl.handle.net/10722/156125
ISSN
2015 Impact Factor: 1.517
2015 SCImago Journal Rankings: 1.266
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorHu, Hen_US
dc.contributor.authorWu, Sen_US
dc.date.accessioned2012-08-08T08:40:30Z-
dc.date.available2012-08-08T08:40:30Z-
dc.date.issued1987en_US
dc.identifier.citationLetters In Mathematical Physics, 1987, v. 14 n. 4, p. 343-351en_US
dc.identifier.issn0377-9017en_US
dc.identifier.urihttp://hdl.handle.net/10722/156125-
dc.description.abstractWe continue the study of the nonexistence of static pure Yang-Mills fields and harmonic maps defined on the Schwarzschild spacetime outside the black hole. Both the conditions on the regions and on the energy density are improved. For the case of harmonic maps, the region is precisely the best one, i.e., r≥2 M, as was conjectured in Lett. Math. Phys.14, 253 (1987). © 1987 D. Reidel Publishing Company.en_US
dc.languageengen_US
dc.publisherSpringer Verlag Dordrecht. The Journal's web site is located at http://springerlink.metapress.com/openurl.asp?genre=journal&issn=0377-9017en_US
dc.relation.ispartofLetters in Mathematical Physicsen_US
dc.titleNonexistence theorems for Yang-Mills fields and harmonic maps in the Schwarzschild spacetime (II)en_US
dc.typeArticleen_US
dc.identifier.emailWu, S:swu@maths.hku.hken_US
dc.identifier.authorityWu, S=rp00814en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1007/BF00402144en_US
dc.identifier.scopuseid_2-s2.0-16844374857en_US
dc.identifier.volume14en_US
dc.identifier.issue4en_US
dc.identifier.spage343en_US
dc.identifier.epage351en_US
dc.identifier.isiWOS:A1987L563900009-
dc.publisher.placeNetherlandsen_US
dc.identifier.scopusauthoridHu, H=8940762700en_US
dc.identifier.scopusauthoridWu, S=15830510400en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats